# SDR QXEA200701277

- Difficulty date: August 12, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 23,253 hours, 33,040 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 97063809
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 19,554 hours, 28,227 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2159, NR 2 AHRS FAILURE.  REPLACED NR 2 AHAS.  PERFORMED OPERATIONAL TEST OF NR 2 AHRS IAW MTX 8340019.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
